# SDR AALA202308222869

- Difficulty date: July 3, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION ACTUATOR JACK FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED JACK FITTING PER SRM 57-26-13-300-025.
